MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H5660
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp extension set separated which resulted in a leak.The issue occurred during use.Blood backed up into the patient's port and pooled onto the floor.Unspecified medication leaked onto the patient and the floor.The patient cleaned up and changed their clothes.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, photographs of the sample were provided for evaluation.The photographs were reviewed, and it was noted that the tubing was separated from the male luer.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17086113
Report Number1416980-2023-02794
Device Sequence Number14154553
Product Code FPA
UDI-Device Identifier00085412065328
UDI-Public(01)00085412065328
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H5660
Device Lot NumberR22G21079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION
Patient SexUnknown